Publication
Title
A model for the size-frequency function of coauthor pairs
Author
Abstract
Language
English
Source (journal)
Journal of the American Society for Information Science and Technology. - Washington, D.C., 2001 - 2013
Publication
Washington, D.C. : 2008
ISSN
1532-2882 [print]
1532-2890 [online]
Volume/pages
59:13(2008), p. 2133-2137
ISI
000260484000009
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 28.04.2009
Last edited 28.06.2018
To cite this reference